# SDR ASAA2022121341131

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 26,481 hours, 8,163 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM122104P
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Part time: 26,482 hours, 8,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENGINE FAN LUBE ASA T.C 78471010 FOUND #15 FAN BLADE COATING LOSS ON CONCAVE SIDE PRESSURE FACE (AREA X) OUT OF LIMITS. REF B737-900 AMM 72-21-02. GROUNDED - YES. REPLACED DISCREPANT BLADE #15 & ITS PAR #3, SEC ASA L/P 60369081 FOR TEST 7 VIBRATION SURVEY REQUIREMENT REF B737-900 AMM 72-21-02.
